Vol. 62, No. 2, 1976

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Geometric overconvergence of rational functions in unbounded domains

Edward Barry Saff and Richard Steven Varga

Vol. 62 (1976), No. 2, 523–549
Abstract

The basic aim of this paper is to study the phenomenon of overconvergence for rational functions converging geometrically on [0,+).

Mathematical Subject Classification
Primary: 30A82, 30A82
Milestones
Received: 9 May 1974
Revised: 21 October 1975
Published: 1 February 1976
Authors
Edward Barry Saff
Richard Steven Varga